Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Tiempo parada")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 979

  • Page / 40

Export

Selection :

  • and

A new aspect of L in the space of BMO-martingalesKAZAMAKI, N.Probability theory and related fields. 1988, Vol 78, Num 1, pp 113-126, issn 0178-8051Article

A note on the variance of a stopping timeKEENER, R.Annals of statistics. 1987, Vol 15, Num 4, pp 1709-1712, issn 0090-5364Article

Stopping times of Bessel processesDEBLASSIE, R. D.Annals of probability. 1987, Vol 15, Num 3, pp 1044-1051, issn 0091-1798Article

The expected value of an everywhere stopped martingaleRAMAKRISHNAN, S; SUDDERTH, W. D.Annals of probability. 1986, Vol 14, Num 3, pp 1075-1079, issn 0091-1798Article

Optimal stopping for a particular family of stopping points in the planeARENAS, C.Stochastics. 1988, Vol 24, Num 4, pp 327-333, issn 0090-9491Article

Construction of right processes from excursionsSALISBURY, T. S.Probability theory and related fields. 1986, Vol 73, Num 3, pp 351-367, issn 0178-8051Article

Optimal stopping times for detecting changes in distributionsMOUSTAKIDES, G. V.Annals of statistics. 1986, Vol 14, Num 4, pp 1379-1387, issn 0090-5364Article

On the Poisson equation and optimal stopping of ergodic Markov processesSTETTNER, L.Stochastics. 1986, Vol 18, Num 1, pp 25-48, issn 0090-9491Article

Stop times in Fock space stochastic calculusPARTHASARATHY, K. R; SINHA, K. B.Probability theory and related fields. 1987, Vol 75, Num 3, pp 317-349, issn 0178-8051Article

A martingale inequality related to exponential square integrabilityPIPHER, J.Proceedings of the American Mathematical Society. 1993, Vol 118, Num 2, pp 541-546, issn 0002-9939Article

On disorder problem with point processesYOSHIDA, M.Osaka Journal of Mathematics. 1986, Vol 23, Num 2, pp 415-423, issn 0030-6126Article

Stopping non-communicative processesBARNETT, C; LYONS, T.Mathematical proceedings of the Cambridge Philosophical Society. 1986, Vol 99, pp 151-161, issn 0305-0041, 1Article

A bound on the expected overshoot for some concave boundariesIRLE, A; LOTOV, V. I.Metrika (Heidelberg). 1997, Vol 46, Num 3, pp 253-267, issn 0026-1335Article

A martingale approach to point processes in the planeMERZBACH, E; NUALART, D.Annals of probability. 1988, Vol 16, Num 1, pp 265-274, issn 0091-1798Article

On infinite perfect graphs and randomized stopping points on the planeDALANG, R. C.Probability theory and related fields. 1988, Vol 78, Num 3, pp 357-378, issn 0178-8051Article

Boundary crossing problems for sample meansTZE LEUNG LAI.Annals of probability. 1988, Vol 16, Num 1, pp 375-396, issn 0091-1798Article

Doob's inequalities revisited: a maximal H1-embeddingJACKA, S. D.Stochastic processes and their applications. 1988, Vol 29, Num 2, pp 281-290, issn 0304-4149Article

Une extension d'une inégalité de Burkholder, Davis, Gundy pour les processus à α-variation bornée et applications = An extension of an inequality of Burkholder, Davis, Gundy for processes of bounded α-variation and applicationsBERTOIN, J.Stochastics. 1988, Vol 24, Num 2, pp 75-86, issn 0090-9491Article

Couplings of Markov chains by randomized stopping times. II: Short couplings for O-recurrent chains and harmonic functionsGREVEN, A.Probability theory and related fields. 1987, Vol 75, Num 3, pp 431-458, issn 0178-8051Article

Optimal replacement in a shock model: discrete timeAVEN, T; GAARDER, S.Journal of applied probability. 1987, Vol 24, Num 1, pp 281-287, issn 0021-9002Article

Converse results for existence of moments and uniform integrability for stopped random walksGUT, A; JANSON, S.Annals of probability. 1986, Vol 14, Num 4, pp 1296-1317, issn 0091-1798Article

Design and analysis of group sequential tests based on the type I error spending rate functionKYUNGMANN KIM; DEMETS, D. L.Biometrika. 1987, Vol 74, Num 1, pp 149-154, issn 0006-3444Article

The general discrete time disorder problemPELKOWITZ, L.Stochastics. 1987, Vol 20, Num 2, pp 89-110, issn 0090-9491Article

L'amélioration de la planification des temps d'arrêt des machines à papier et cartonLAPIN, YU. I; KIREEV, V. V.Bumažnaâ promyšlennost'. 1989, Num 4, pp 19-21, issn 0007-5817Article

Continuous-time Dynkin games with mixed strategiesTOUZI, Nizar; VIEILLE, Nicolas.SIAM journal on control and optimization. 2003, Vol 41, Num 4, pp 1073-1088, issn 0363-0129, 16 p.Article

  • Page / 40